Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Getting goose bumps very often at normal temperature. What could this be?

My boyfriend gets goose bumps for no reason. The room temperature is normal and he gets them. Sometimes at night he has to change his shirt because it is damp, but I have a humidifer on and a fan and the room is not hot nor is it too cold. What would cause this? I think that his body is fighting something but you know men they won't go to the doctor!!
Asked On : Sat, 20 Apr 2013
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
Apr 2013
Hi and welcome to HCM.
i dont think this is something serious. It can be sign of hyperactivity of autonomous neural system or hormonal imbalance in body. SO he should check thyroid and steroid hormone levels to rule this out. ALso some methabolic disorders and electrolyte abnormality may cause it as well. So he should at least do basic blood tests. WIsh you good health.
Answered: Sun, 21 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor